# SDR MALA000342

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT A/C GEN LIGHT ILLUMINATED IN FLIGHT.  PERFORMED QRH PROCEDURES, NO CHANGE, LIGHT REMAINED ILLUMINATED.  AIR TURNBACKTO ERI.  MX CYCLED AIRCRAFT POWER, RAN A/C WITH FLIGHT CREW, CND.  OPERATIONS CHECK OK.
